# SDR ANCF200200004

- Difficulty date: February 22, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 22,152 hours, 18,920 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936913691
- Condition: Broken
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CLIMB TO BOGOTA, THE CREW NOTICED THAT THE RT HYDRAULIC QUANTITY DROPPED TO 4 QTS, WITH PUMP IN LOW AND OFF OPERATION. THE SYSTEM WAS DEPRESSURIZED AND THE QUANTITY AUGMENTED TO 7 QTS. DURING CRUISE RH HYDRAULIC QUANTITY MAINTAINED IN 7 QTS, HOWEVER DURING DESCENT TO BOGOTA THE RH HYDRAULIC QUANTITY DROPPED TO 1 QTS, WITH AMBER LIGHT ON. PROCEDURE WAS ACCOMPLISHED.  RT BRAKE TRANSMITTER PRESSURE LINE ASSEMBLY WERE REPLACED IAW AMM. 20-10-13 PAGE 201. OPERATIONAL TEST EXTENSION AND RETRACTION WAS PERFORMED SUCCESSFULLY IAW AMM. 32-30-00 PAGE 201.
